JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 1, Article 32
Powers of Class $wF(p,r,q)$ Operators

    Authors: Jiangtao Yuan, Changsen Yang,  
    Keywords: Class $wF(p,r,q)$, Furuta inequality.  
    Date Received: 16/05/05  
    Date Accepted: 26/11/05  
    Subject Codes:

47B20, 47A63.

    Editors: Sever S. Dragomir,  

This paper is to discuss powers of class $ wF(p,r,q)$ operators for $ 1geq p>0 $, $ 1geq r>0$ and $ qgeq 1$; and an example is given on powers of class $ wF(p,r,q)$ operators.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login